Wow...five weeks. Every time I update about my clean time I say "I just can't believe I've made it this far"....and it's still true. It really IS hard to believe! I truly think this is going to work...which I have to say I'm pretty proud considering its the first time I've ever even tried to quit...in 10 years. Incredible length of time to take something such as methadone or Percocet, but I did and I'm here now...clean. :) Hoping for better days ahead. Although it is getting easier day by day, I still have lots of rough patches with leg pain...but I figure that'll go away in the next few weeks...or I pray it will anyway. Heard about a friend of the hubby's who was hospitalized for 24 hrs after taking high dosee of ibuprofen for several days...something about it messed with his pancreas...so I think I'm gonna lay off of the ibuprofen and switch to Aleve for now. Has anyone had better luck with Aleve & Tylenol?
I don't use Tylenol, because of the risk factors on my liver, so I use Advil, gel caps xtra strength and it works as well as Tylenol ever did. Congratulations Sweetness on your 5 weeks, that's large~ Keep up the good work, and always remember that complacency is the devil's playground... Keep smiling, it looks good on you. Take care,.....Liz
Let me preach you without preaching, not by
words but by example,
by the catching force,
the sympathetic of what I do,
the evident fullness of the love my heart bears
for you. - Mother Theresa
Humanity is an ocean. If a few drops of the ocean are dirty, the ocean does not become dirty. I am a born fighter who does not know failure., it is always possible by correct conduct to lesson an evil and eventually bring good out of evil. - Mahatma Gandhi
Thanks Liz...I've been using the Advil (ibuprofen) for the last two months and it seems to be causing stomach issues...think I'm taking too many. I've had just one Aleve today, compared to the 8 Ibuprofen that I would've already had, and a few Tylenol also, and my belly doesn't feel as bad. But my legs don't feel as good either...guess I have to deal with one or the other. Lol.
And loving the quotes Weaver...especially the second one :) I dont know where you find them...but they're awe inspiring :) thanks again for all your advice & support!!
I'm a big reader or all kinds of stuff. I have a library at the house. I started adding a lot of books on recovery, and when I feel off or don't know what to do, I grab a book and try to learn something. Congrats on 5 wks, by the way, you are a living example, hence the quotes. Thanks for helping me stay clean.
Thanks Weaver & toothfairie! Y'all are my inspiration. If not for you and this place, I probably would've already given up. The fear of the unknown is a powerful thing...and coming here makes the unknown become known. :) Makes it alot easier to follow through with something when you halfway know what to expect!
That's so great! You are doing so well... Keep up the good work. It just gets better everyday...truly...
By the way...that Gandhi quite was just wonderful and absolutely perfect for this forum...thanks for sharing!!
Congrats! If by leg pain..you mean restless legs...I have to say that it took months for the restlessness to go away. It was and is one of the hardest part of detox/withdrawal for me. If it continues...talk to your doctor...there are non addicting med out there that saved my life. Good luck and congrats again!
Maybe I'm confused on the Restless Legs? Do you actually have aches and pains with it? It drives me nuts. When I broke my back, I had horrible leg pain all the time...so I dont know if its still that bothering me or if its restless legs now. Lol. All I know is they hurt...almost all the time.
I'm feeling kinda stupid now...lol. All this time I didn't know that RLS included leg pain...I thought it was just the restless part and the tingly creepy crawly feeling. So maybe I'm just experiencing restless legs. But It still hurts whatever it is!! Lol. Having a "blonde moment" evidently.
Hey Girl.....you realy are doing great this is some tuff stuff to kick I remember b i tching to my drug conslor ....''I should be farther along at 60 days then I was it seamed almost hopless but let me tell you it is not ....you will recover it might not be as fast as you like it wasent for me but right around 90 days things started to change...,.im sure you sick of hearing that but it methadone you kicking not pills it a big difference I have kicked pills several times but methadone only once hope to God it stays that way any way if you just need to talk or vent P/M me any time good luck and God bless..........Gnarly
Well to be honest, I didn't know it caused pain either. I thought it was just the jerking, and creepy crawly, itchy horrible feeling that made you have to keep moving your legs. So don't feel bad. I learn something new everyday on this forum.
Well, it turned into a good game. I was hoping for SF but was happy it ended up close. You must have been nervous lol.
Thanks Gnarly...methadone IS a beast isn't it! And like you, this will be my only time kicking it because I'll never go there again. I never dreamed it would actually be this hard...or maybe I did and that's why I stayed on it so long...who knows. Lol. I have sadly lost my faith in doctors and feel that now they have to earn MY trust here on out! Having been told I would need it the rest of my life, and here I am 35 days w/o it...well I'm either a miracle or they were wrong. Lol!!
And yes...it was a kick-a$$ game!! I was rooting for the Ravens and my husband for the 49'ers. Wish we would've placed a bet...hehehe
I just wanted to make a suggestion for you because you asked about Aleve or Tylenol in replacement of Ibuprofen. There is a medication in the same class as Aleve and Ibuprofen (NSAID's) called Meloxicam. It is much easier on the stomach than the other NSAID's. Just a suggestion.
Hey sweetie congratulations on your five clean weeks. To a job well done, you are doing awesome. I am proud of you.
You are healing day by day, keep the faith.......
You are making it to the other side.... The light is getting brighter...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.